# SDR SCNA20240310131

- Difficulty date: June 3, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE IN REF: NRC # 00107, DURING REMOVAL OF FWD CARGO RH SIDE PLATE , INTERCOSTAL BTW FRM 500G-500H CRACK WAS FOUND. INTERCOSTAL BTW FRM 500G-500H RH  WAS REPLACED  PER B737-800 SRM 51-40-02-0G-0.
